# SDR SWAA2025112831230

- Difficulty date: November 3, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 50,834 hours, 31,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE FLOOR STRUCTURE BS 695 AND RBL 1 PASSENGER CABIN REPLACED SUPPORT ANGLE FLOOR STRUCTURE BS 695 AND RBL 1 PASSENGER CABIN I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 273A9110 SHEET 6 REV A.
